MathSciNet Relay Station
MathSciNet bibliographic data
MR97692 (20 #4159) 45.00
Widom, Harold Equations of Wiener-Hopf type. Illinois J. Math. 2 1958 261–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement